UNIGE document Scientific Article
previous document  unige:12818  next document
add to browser collection

A note on the equation qq = n + lS

Published in Journal of Statistical Planning and Inference. 1997, vol. 62, no. 1, p. 21-34
Abstract Let 0 be a cyclic difference list. We prove two theorems on the p-divisibility of the parameters of 0, where p is a prime number. The second result concerns p = 2 and extends to cyclic difference lists a well known result of Turyn for cyclic difference sets. Difference lists on the cyclic group of order 8 are studied in detail.
Keywords Cyclic difference setCyclic difference listHall polynomialCyclotomic integer
Full text
Article (Published version) (565 Kb) - document accessible for UNIGE members only Limited access to UNIGE
(ISO format)
ELIAHOU, Shalom, KERVAIRE, Michel. A note on the equation qq = n + lS. In: Journal of Statistical Planning and Inference, 1997, vol. 62, n° 1, p. 21-34. https://archive-ouverte.unige.ch/unige:12818

253 hits

0 download


Deposited on : 2010-12-06

Export document
Format :
Citation style :